Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Amarillo, TX

June 27, 2009Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 27, 2009, 7:19 PM CDT for Potter County, Randall County, Texas. It was in force for 116 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 7:19 PM CDT (00:19 UTC)
Expired
Jun 27, 2009, 9:15 PM CDT
In force
116 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 14 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 7:19 PM CDTFLASH FLOOD2 Sw Amarillo, TXWATER UP TO CAR DOORS AT WASHINGTON AND 27TH STREET.
Jun 27, 7:19 PM CDTFLASH FLOOD9 Sw Amarillo, TX42ND BLOCK OF CROCKETT UNDER WATER
Jun 27, 7:30 PM CDTFLASH FLOOD2 Sw Amarillo, TXNORTHBOUND GEORGIA STREET NOT PASSABLE DUE TO HIGH WATER
Jun 27, 7:30 PM CDTFLASH FLOODAmarillo, TXSTALLED VEHICLES AT 6TH AND BOWIE
Jun 27, 7:32 PM CDTFLASH FLOOD1 Sw Amarillo, TXSTALLED VEHICLES AT EVERY INTERSECTION FROM GEORGIA AND INTERSTATE 40 TO GEORGIA AND HAWTHORNE
Jun 27, 7:37 PM CDTFLASH FLOOD2 Ssw Amarillo, TXPHOTO SHOWS RIVER OF WATER A FEW FEET DEEP FLOWING DOWN INTERSTATE 27 AT THE LOW AREAS BETWEEN WASHINGTON AND 34TH STREET BRIDGES
Jun 27, 7:40 PM CDTFLASH FLOOD3 Nw Amarillo, TXRAPIDLY FLOWING WATER 3 FEET DEEP FLOWING ALONG GEORGIA STREET FROM 10TH STREET NORTH THROUGH MCMASTERS. MAJOR FLOODING IN THE SAN JACINTO PARK AREA.
Jun 27, 7:42 PM CDTFLASH FLOOD1 Sw Amarillo, TXREPORT OF ROAD CAVING IN AT INTERSTATE 40 AND WASHINGTON STREET
Jun 27, 7:45 PM CDTFLASH FLOODAmarillo, TXSEVERAL HIGH WATER RESCUES ONGOING NEAR DOWNTOWN AMARILLO
Jun 27, 7:48 PM CDTFLASH FLOOD3 Sw Amarillo, TXFLOODING CONTINUES ON GEORGIA. WATER ACROSS ENTIRE ROADWAY AND IS IMPASSIBLE.
Jun 27, 8:20 PM CDTFLASH FLOOD2 Nw Amarillo, TXROAD PAVEMENT BUCKLED AT SW 3RD AND HAYDEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2575 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KAMA 280019
FFWAMA
TXC375-381-280215-
/O.NEW.KAMA.FF.W.0003.090628T0019Z-090628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF AMARILLO...
  NORTH CENTRAL RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 915 PM CDT

* AT 718 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A          
  THUNDERSTORM OVER THE CITY OF AMARILLO.

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 111 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198

$$

KIMBLE
2 follow-up statements
000 
WGUS74 KAMA 280045
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT SAT JUN 27 2009

TXC375-381-280215-
/O.CON.KAMA.FF.W.0003.000000T0000Z-090628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
745 PM CDT SAT JUN 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH
CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES...

AT 740 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH 
FLOODING OVER THE WARNED AREA. THERE HAVE BEEN SEVERAL REPORTS OF 
MAJOR FLOODING ON GEORGIA...WASHINGTON...BELL...COULTER...INTERSTATE 
40 AND SEVERAL RESIDENTIAL STREETS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 111 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198

$$

LG
000 
WGUS74 KAMA 280146
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT SAT JUN 27 2009

TXC375-381-280215-
/O.CON.KAMA.FF.W.0003.000000T0000Z-090628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
846 PM CDT SAT JUN 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH
CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES...

AT 843 PM CDT...THE LOCAL EMERGENCY MANAGEMENT REPORTED THAT WATER 
ACROSS AMARILLO WAS DRAINING AND STALLED VEHICLES WERE BEING MOVED. 
MORE LIGHT TO MODERATE RAIN WAS FALLING ACROSS SOUTHERN POTTER AND 
NORTHERN RANDALL COUNTIES AND SOME FLOODING MAY STILL REMAIN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:52 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 27, 6:52 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT SAT JUN 27 2009

.AVIATION...
A FRONTAL BOUNDARY AND SEVERAL OUTFLOW BOUNDARIES WILL RESULT IN TS
AND GUSTY WINDS NEAR KAMA THROUGH THE EVENING HOURS. PERIODS OF RAIN
WILL BRING DOWN VISIBILITIES AT TIMES THROUGH MIDNIGHT. WILL KEEP
THE MENTION OF CB IN ALL SITES.

WYNNE

&&

.PREV DISCUSSION... /ISSUED 437 PM CDT SAT JUN 27 2009/

UPDATE...
UPDATED THE FORECAST TO MENTION HEAVY RAIN FOR ALL OF TONIGHT. WE ARE
RECEIEVING REPORTS OF HEAVY RAIN ALREADY AND THE STORMS ARE MOVING
VERY SLOWLY.

PREV DISCUSSION... /ISSUED 353 PM CDT SAT JUN 27 2009/

DISCUSSION...
FRONTAL BOUNDARY MOVING SLOWLY SOUTH ACROSS THE EXTREME SOUTHERN
TEXAS PANHANDLE. CONVECTION INITIATING ALONG THE CONVERGENT BOUNDARY
PRODUCING A FEW STRONG STORMS SO FAR. THE SEVERE POTENTIAL LOOKS
MARGINAL. TEMPS IN THE UPPER 90S TO LOW 100S NEAR THE FRONT HAVE
CREATED A 35 TO 40 DEGREE DEW POINT SPREAD...WHICH WOULD FAVOR A FEW
STRONG WIND GUSTS...BUT THE PULSE NATURE OF THE STORMS WILL MAKE IT
DIFFICULT TO GENERATE HAIL. STILL...GIVEN THE AMOUNT OF INSTABILITY
AND MOISTURE PRESENT...CAN NOT RULE OUT AN ISOLATED HAILER...BUT
THINKING THE MAIN SEVERE THREAT WOULD BE WINDS AND POSSIBLY SLOW
MOVING HEAVY RAINERS. THERE IS SOME CONCERN THAT THE SOUTHERN TEXAS
PANHANDLE WILL BE IN THE FAVORED AREA FOR RAIN THROUGH SUNDAY. BUFKIT
SOUNDINGS ACROSS THIS AREA STILL SUGGEST THE PRECIP WATER VALUES
WILL RISE NEAR 1.8 INCHES SUNDAY MORNING...SO ISOLATED FLOODING MAY
BECOME AN ISSUE AS WELL.

CLOUD COVER AND UPSLOPE FLOW PERSISTS THROUGH SUNDAY WHICH WILL KEEP
TEMPS COOLER THAN NORMAL. MAY EVEN SEE HIGH TEMPS STALL IN THE UPPER
70S IN A FEW LOCATIONS. UPPER FLOW BECOMES WESTERLY THOUGH MONDAY
AFTERNOON AND MODELS WANT TO KEEP THE VORT MAXIMAS FLOWING ACROSS
THE CENTRAL TO SOUTHERN TEXAS PANHANDLE. THUS...HAVE FOCUSED POPS
ACROSS THE SOUTH...THEN TRANSITION MORE TO THE WEST BY MONDAY
AFTERNOON AS THE NORTHWEST UPPER FLOW COMPONENT BECOMES MORE
PREVALENT. TEMPS SHOULD WARM TO SEASONABLE NORMS ON MONDAY AND
GENERALLY STAY AROUND NORMAL THROUGH THE REMAINDER OF THE WEEK. FELT
THE MEX WAS RUNNING A BIT ON THE WARM SIDE. MANY PANHANDLE LOCATION
WEST OF THE CAPROCK STRUGGLED TO REACH THE MID MID TO UPPER 90S WHEN
THE UPPER HIGH WAS SITTING RIGHT OVER THE AREA. SO WITH NW FLOW AND
COOLER AIR ALOFT ALONG WITH MOIST SURFACE AIR IN PLACE...THINKING
HIGHS WILL GENERALLY FALL IN THE LOW TO MID 90S WHICH SEEMED TO FALL
CLOSER TO THE MEN THAN THE MEX.

LL WINDS RETURN TO THE SOUTHEAST BY MONDAY AFTERNOON AND LINGER A FEW
DEGREES EITHER SIDE OF SOUTH THROUGH THE WEEK. THIS WILL KEEP MOIST
AIR IN PLACE AND PROVIDE PLENTY OF OPPORTUNITIES FOR AFTERNOON
MOUNTAIN BASED THUNDERSTORMS TO DRIFT INTO THE PANHANDLES WITHIN THE
NW FLOW ALOFT. FELT SLIGHT CHANCE POPS WERE WARRANTED THROUGH THE END
OF THE WEEK DURING THE 00Z TO 12Z TIME PERIOD. THE ONLY POTENTIAL
CAVEAT WILL BE ON WEDNESDAY AFTERNOON WHEN MODELS SUGGEST THE FLOW
WILL WEAKEN AS THE UPPER HIGH SHIFTS SLIGHTLY TO THE EAST. THIS COULD
PREVENT PRECIP CHANCES FOR MOST OF THE PANHANDLES...SO KEPT SLIGHT
CHANCE POPS FOCUSED JUST ON THE NORTH FOR NOW.

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH NEXT WEEK. COOLER
AIR WILL REMAIN OVER THE PANHANDLES THROUGH SUNDAY ALONG WITH THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS. MOIST AIR WILL THEN LINGER
OVER THE PANHANDLES THROUGH THE REST OF THE WEEK KEEPING MINIMUM
RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

21/15
Hazardous weather outlook, Jun 27, 1:00 PM CDT, 6 hours 19 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT SAT JUN 27 2009

OKZ001>003-TXZ001>020-281100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL
SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS MAY BECOME
STRONG TO MARGINALLY SEVERE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND
THE NORTHEAST TEXAS PANHANDLE. THE MAIN THREATS WILL BE LARGE HAIL
AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES SUNDAY THROUGH MONDAY NIGHT. TUESDAY THROUGH THURSDAY...
THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE NIGHTTIME PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NUNEZ

In the hours before

Special weather statement, Jun 27, 6:11 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT SAT JUN 27 2009

TXZ017-272345-
RANDALL TX-
611 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR RANDALL COUNTY.

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A THUNDERSTORM OVER LAKE TANGLEWOOD...MOVING NORTH AT 5
MPH.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A
PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM
WINDOWS.

HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

KIMBLE
Special weather statement, Jun 27, 6:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CDT SAT JUN 27 2009

TXZ012-017-280100-
POTTER TX-RANDALL TX-
653 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR RANDALL AND POTTER
COUNTIES.

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AMARILLO...MOVING NORTH AT 5 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

LG
Local storm report, Jun 27, 7:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
712 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     5 SSE AMARILLO          35.14N 101.79W
06/27/2009                   RANDALL            TX   EMERGENCY MNGR

            FOUR POWER POLES DOWN AT OSAGE AND 58TH

&&

EVENT NUMBER AMA01641

CK
Local storm report, Jun 27, 7:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
713 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND GST     3 WNW AMARILLO          35.22N 101.87W
06/27/2009  M59 MPH          POTTER             TX   BROADCAST MEDIA

            AACAL

&&

EVENT NUMBER AMA01643

CK
Local storm report, Jun 27, 7:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     3 NW AMARILLO           35.23N 101.86W
06/27/2009  M61 MPH          POTTER             TX   BROADCAST MEDIA

            CARVER ELEMENTARY

&&

EVENT NUMBER AMA01645

CK
Local storm report, Jun 27, 7:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND GST     3 NW AMARILLO           35.23N 101.86W
06/27/2009  M68 MPH          POTTER             TX   BROADCAST MEDIA

            CARVER ELEMENTARY

&&

EVENT NUMBER AMA01646

CK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:11 PM CDTSevere Thunderstorm WarningAMAPotter, Randall57 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.